If you need an accessible version of this item please contact JSTOR User Support

Enumeration of Tours in Hamiltonian Rectangular Lattice Graphs

Basil R. Myers
Mathematics Magazine
Vol. 54, No. 1 (Jan., 1981), pp. 19-23
DOI: 10.2307/2689376
Stable URL: http://www.jstor.org/stable/2689376
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Enumeration of Tours in Hamiltonian Rectangular Lattice Graphs
Preview not available

Page Thumbnails

  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23